Perturbations in the Gaussian isoperimetric inequality

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


An isoperimetric inequality of Gaussian type is derived for the class of probability measures on the Euclidean space, having perturbed log-concave densities with respect to the standard Gaussian measure. Bibliography: 23 titles.

Original languageEnglish (US)
Pages (from-to)3-14
Number of pages12
JournalJournal of Mathematical Sciences
Issue number3
StatePublished - 2010

Bibliographical note

Funding Information:
Acknowledgement. The work is partially supported by the NSF grant.

Copyright 2010 Elsevier B.V., All rights reserved.

Fingerprint Dive into the research topics of 'Perturbations in the Gaussian isoperimetric inequality'. Together they form a unique fingerprint.

Cite this